Differential and Integral Equations

Uniqueness sets for minimization formulas

Yasuhiro Fujita and Hitosh Ishii

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we consider minimization formulas which arise typically in optimal control and weak KAM theory for Hamilton-Jacobi equations. Given a minimization formula, we define a uniqueness set for the formula, which replaces the original region of minimization without changing its values. Our goal is to provide a necessary and sufficient condition that a given set be a uniqueness set. We also provide a characterization of the existence of a minimal uniqueness set with respect to set inclusion.

Article information

Differential Integral Equations, Volume 25, Number 5/6 (2012), 579-588.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54C40: Algebraic properties of function spaces [See also 46J10] 14E20: Coverings [See also 14H30] 46E25: Rings and algebras of continuous, differentiable or analytic functions {For Banach function algebras, see 46J10, 46J15} 20C20: Modular representations and characters


Fujita, Yasuhiro; Ishii, Hitosh. Uniqueness sets for minimization formulas. Differential Integral Equations 25 (2012), no. 5/6, 579--588. https://projecteuclid.org/euclid.die/1356012681

Export citation